# SDR RAIA950425

- Difficulty date: April 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N427AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 876
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 06306206
- Condition: Failed
- Location: Lt Cockpit
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

STL - FLT 7304 - CAPTAIN'S ALTIMETER FAILED AFTER TAKEOFF AND SO DID THE ENCODING ALTIMETER.  MAINTENANCE REPLACED CAPTAIN'S ALTMETER.  LEAK CHCK AND ENCODING CHECK GOOD.  (Z)
